# SDR DXTA200601661

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 624 hours, 551 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB AND TIRES SKID WITH ANTI-SKID ON.  BRAKES OPERATE NORMAL WITH ANTI-SKID OFF.  DEFERRED IAW NJA HAWKER 400XP.  PERFORMED VISUAL INSPECTION AND OPERATIONAL CHECK OF BRAKES.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED GOOD IAW BE-400A MM 32-40-00-201.
